default search action
"Linear approximation of Bidirectional Reflectance Distribution Functions."
Aydin Öztürk et al. (2008)
- Aydin Öztürk, Murat Kurt, Ahmet Bilgili, Cengiz Gungor:
Linear approximation of Bidirectional Reflectance Distribution Functions. Comput. Graph. 32(2): 149-158 (2008)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.